About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 784816, 12 pages
http://dx.doi.org/10.1155/2013/784816
Research Article

Nonlocal Problem for Fractional Evolution Equations of Mixed Type with the Measure of Noncompactness

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 8 December 2012; Revised 14 March 2013; Accepted 18 March 2013

Academic Editor: Xinan Hao

Copyright © 2013 Pengyu Chen and Yongxiang Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Differential Equations, Wiley, New York, NY, USA, 1993. View at Zentralblatt MATH · View at MathSciNet
  2. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999. View at Zentralblatt MATH · View at MathSciNet
  3. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. D. Eidelman and A. N. Kochubei, “Cauchy problem for fractional diffusion equations,” Journal of Differential Equations, vol. 199, no. 2, pp. 211–255, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. V. Lakshmikantham and A. S. Vatsala, “Basic theory of fractional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 8, pp. 2677–2682, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. P. Agarwal, V. Lakshmikantham, and J. J. Nieto, “On the concept of solution for fractional differential equations with uncertainty,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 6, pp. 2859–2862, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. A. Darwish and S. K. Ntouyas, “Boundary value problems for fractional functional differential equations of mixed type,” Communications in Applied Analysis, vol. 13, no. 1, pp. 31–38, 2009. View at Zentralblatt MATH · View at MathSciNet
  8. M. A. Darwish and S. K. Ntouyas, “Semilinear functional differential equations of fractional order with state-dependent delay,” Electronic Journal of Differential Equations, vol. 2009, no. 38, pp. 1–10, 2009. View at Zentralblatt MATH · View at MathSciNet
  9. M. A. Darwish and S. K. Ntouyas, “On initial and boundary value problems for fractional order mixed type functional differential inclusions,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1253–1265, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. A. Darwish and S. K. Ntouyas, “On a quadratic fractional Hammerstein-Volterra integral equation with linear modification of the argument,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 11, pp. 3510–3517, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. A. Darwish, J. Henderson, and D. O'Regan, “Existence and asymptotic stability of solutions of a perturbed fractional functional-integral equation with linear modification of the argument,” Bulletin of the Korean Mathematical Society, vol. 48, no. 3, pp. 539–553, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. M. El-Borai, “Some probability densities and fundamental solutions of fractional evolution equations,” Chaos, Solitons and Fractals, vol. 14, no. 3, pp. 433–440, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. M. El-Borai, “Semigroups and some nonlinear fractional differential equations,” Applied Mathematics and Computation, vol. 149, no. 3, pp. 823–831, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Wang, Y. Zhou, and M. Fečkan, “Abstract Cauchy problem for fractional differential equations,” Nonlinear Dynamics, vol. 71, no. 4, pp. 685–700, 2013. View at Publisher · View at Google Scholar
  15. J. Wang, Y. Zhou, and M. Medved', “On the solvability and optimal controls of fractional integrodifferential evolution systems with infinite delay,” Journal of Optimization Theory and Applications, vol. 152, no. 1, pp. 31–50, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. Wang, Y. Zhou, and W. Wei, “Optimal feedback control for semilinear fractional evolution equations in Banach spaces,” Systems & Control Letters, vol. 61, no. 4, pp. 472–476, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. T. Diagana, G. M. Mophou, and G. M. N'Guérékata, “On the existence of mild solutions to some semilinear fractional integro-differential equations,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2010, no. 58, pp. 1–17, 2010. View at Zentralblatt MATH · View at MathSciNet
  18. R. Wang, T. Xiao, and J. Liang, “A note on the fractional Cauchy problems with nonlocal initial conditions,” Applied Mathematics Letters, vol. 24, no. 8, pp. 1435–1442, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. F. Li, J. Liang, and H. K. Xu, “Existence of mild solutions for fractional integrodifferential equations of Sobolev type with nonlocal conditions,” Journal of Mathematical Analysis and Applications, vol. 391, no. 2, pp. 510–525, 2012. View at Publisher · View at Google Scholar
  20. Y. Zhou and F. Jiao, “Nonlocal Cauchy problem for fractional evolution equations,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 4465–4475, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  21. J. Wang, Y. Zhou, W. Wei, and H. Xu, “Nonlocal problems for fractional integrodifferential equations via fractional operators and optimal controls,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1427–1441, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J. Wang, M. Fečkan, and Y. Zhou, “On the new concept of solutions and existence results for impulsive fractional evolution equations,” Dynamics of Partial Differential Equations, vol. 8, no. 4, pp. 345–361, 2011. View at MathSciNet
  23. J. Wang, Z. Fan, and Y. Zhou, “Nonlocal controllability of semilinear dynamic systems with fractional derivative in Banach spaces,” Journal of Optimization Theory and Applications, vol. 154, no. 1, pp. 292–302, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. Y. Chang, V. Kavitha, and M. Mallika Arjunan, “Existence and uniqueness of mild solutions to a semilinear integrodifferential equation of fractional order,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 11, pp. 5551–5559, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. K. Balachandran and J. Y. Park, “Nonlocal Cauchy problem for abstract fractional semilinear evolution equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 10, pp. 4471–4475, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. K. Balachandran and J. J. Trujillo, “The nonlocal Cauchy problem for nonlinear fractional integrodifferential equations in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 12, pp. 4587–4593, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. L. Byszewski and V. Lakshmikantham, “Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space,” Applicable Analysis, vol. 40, no. 1, pp. 11–19, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. L. Byszewski, “Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem,” Journal of Mathematical Analysis and Applications, vol. 162, no. 2, pp. 494–505, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. L. Byszewski, “Application of properties of the right-hand sides of evolution equations to an investigation of nonlocal evolution problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 33, no. 5, pp. 413–426, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. H. Liu and J.-C. Chang, “Existence for a class of partial differential equations with nonlocal conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 9, pp. 3076–3083, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. J. Wang and W. Wei, “A class of nonlocal impulsive problems for integrodifferential equations in Banach spaces,” Results in Mathematics, vol. 58, no. 3-4, pp. 379–397, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. P. Chen and Y. Li, “Monotone iterative technique for a class of semilinear evolution equations with nonlocal conditions,” Results in Mathematics, 2012. View at Publisher · View at Google Scholar
  33. V. Lakshmikantham and S. Leela, Nonlinear Differential Equations in Abstract Spaces, Pergamon Press, New York, NY, USA, 1981. View at MathSciNet
  34. D. Guo, “Solutions of nonlinear integro-differential equations of mixed type in Banach spaces,” Journal of Applied Mathematics and Simulation, vol. 2, no. 1, pp. 1–11, 1989.
  35. L. Liu, C. Wu, and F. Guo, “Existence theorems of global solutions of initial value problems for nonlinear integro-differential equations of mixed type in Banach spaces and applications,” Computers & Mathematics with Applications, vol. 47, no. 1, pp. 13–22, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. L. Liu, F. Guo, C. Wu, and Y. Wu, “Existence theorems of global solutions for nonlinear Volterra type integral equations in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 309, no. 2, pp. 638–649, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. J. X. Sun and X. Y. Zhang, “The fixed point theorem of convex-power condensing operator and applications to abstract semilinear evolution equations,” Acta Mathematica Sinica, vol. 48, no. 3, pp. 439–446, 2005 (Chinese). View at MathSciNet
  38. H. B. Shi, W. T. Li, and H. R. Sun, “Existence of mild solutions for abstract mixed type semilinear evolution equations,” Turkish Journal of Mathematics, vol. 35, no. 3, pp. 457–472, 2011. View at Zentralblatt MATH · View at MathSciNet
  39. J. Banaś and K. Goebel, Measures of Noncompactness in Banach Spaces, vol. 60 of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1980. View at MathSciNet
  40. K. Deimling, Nonlinear Functional Analysis, Springer, New York, NY, USA, 1985. View at MathSciNet
  41. H. P. Heinz, “On the behaviour of measures of noncompactness with respect to differentiation and integration of vector-valued functions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 7, no. 12, pp. 1351–1371, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  42. Y. X. Li, “Existence of solutions to initial value problems for abstract semilinear evolution equations,” Acta Mathematica Sinica, vol. 48, no. 6, pp. 1089–1094, 2005 (Chinese). View at MathSciNet
  43. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, Orlando, Fla, USA, 1988. View at MathSciNet
  44. J. Banasiak and L. Arlotti, Perturbations of Positive Semigroups with Applications, Springer, London, UK, 2006. View at MathSciNet
  45. Y. X. Li, “The positive solutions of abstract semilinear evolution equations and their applications,” Acta Mathematica Sinica, vol. 39, no. 5, pp. 666–672, 1996 (Chinese). View at Zentralblatt MATH · View at MathSciNet
  46. I. Vasile, Fixed Point Theory, D. Reidel Publishing, Dordrecht, The Netherlands, 1981. View at MathSciNet
  47. R. Nagel, W. Arendt, A. Grabosch et al., One Parameter Semigroups of Positive Operators, vol. 1184 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1986. View at MathSciNet
  48. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, Berlin, Germany, 1983. View at Publisher · View at Google Scholar · View at MathSciNet